TOTALLY UMBILICAL SUBMANIFOLDS OF A COMPLEX SPACE FORM

Authors

  • SHAHID ALI Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India.
  • VIQAR AZAM KHAN Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India.

DOI:

https://doi.org/10.5556/j.tkjm.22.1991.4579

Keywords:

umbilical submanifolds

Abstract

TOTALLY UMBILICAL SUBMANIFOLDS OF A COMPLEX SPACE FORM

References

B.Y. Chen, Geometry of Submanifolds, M. Dekker, New York, 1973.

K. Ogiue, "Differential geometry of Kaehler Submanifolds," Advances in Math. 13(1974), 73-114.

S. Yamaguchi, H. Menoto and N. Kawabata, "Extrinsic spheres in a Kaehler manifold," Michi. Math. J. 31, No. 1, 1984, 15-19.

Downloads

Published

1991-03-01

How to Cite

ALI , S., & KHAN, V. A. (1991). TOTALLY UMBILICAL SUBMANIFOLDS OF A COMPLEX SPACE FORM. Tamkang Journal of Mathematics, 22(1), 105–106. https://doi.org/10.5556/j.tkjm.22.1991.4579

Issue

Section

Papers

Most read articles by the same author(s)